# SDR 95ZZZM163

- Difficulty date: May 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Nlg Cutout
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NOSE GEAR TRUNNION CUTOUT HAS CRACK IN FORWARD UPPER CORNER IN WHEEL WELL SKIN, CRACK IN CORNER RADIUS GOING UP UNDER DOUBLER.  ITEM REVIEWED BY BOEING, DETAILED VISUAL INSPECTION TO BE PERFORMED EVERY 250 CYCLES.  REFERENCED BOEING LETTER PAOE 950531.
